# SDR V0XD20181213004

- Difficulty date: December 1, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 34,638 hours, 23,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Condition: Gouged
- Location: Bs 977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE EXISTING REPAIR AT F.S. 977.00 AND STGR 27 HAS A GOUGE.  CORRECTIVE ACTION: REPAIRED FUSELAGE SKIN AT F.S. 977.00 AND STGR 27 IAW BOMBARDIER REO 670-53-61-1505 REV.B(P1) DATED 2018-12-04, 670-53-61-1505 REV. A DATED 2018-12-03, 670-53-61-920 REV.-B(P1) DATED 2018-11-26, 670-53-00-290 REV.-D DATED 2015-09-10.
